# SDR REXA2024082700671

- Difficulty date: August 10, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 22,162 hours, 16,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280 CROSSBEAM HAS SIGNS OF CORROSION BETWEEN LBL 9 AND RBL 9.   EVALUATED AND NO FOUND ALLOWABLE DAMAGE LIMITS SPECIFIED IN CRJ-900 SRM. BLENDED DAMAGE AT FS280 R/H CROSSBEAM RBL 6, MAT. REMOVED D= 0.019"". RECEIVED AND COMPLIED WITH STEPS 1 AND 2 OF MHIRJ REO 690-53-21-1825, REV. --, DATED 2024-08-16. (BLEND CORROSION AND DO NOT NOT BLEND ADJACENT FASTENERS) CARRY OUT HIGH-FREQUENCY EDDY CURRENT TESTING ON FS 280 CROSSBEAM REWORKED AREA IN ACCORDANCE WITH MHIRJ REPAIR ORDER 690-53-21-1825 REVISION -- DATED AUGUST 16, 2024, STEP 3. NO INDICATIONS WERE NOTED AT THIS TIME. NO LONGER REQUIRED DUE TO REPLACEMENT OF CROSSBEAM. REF. LINE ITEMS 5B, 6A & 7A. REMOVED SEALANT FROM FWD FACE OF THE 280 CROSSBEAM BETWEEN RBL 0.0 AND RBL 9.0. UPON FURTHER EVALUATION FOUND SEVERAL SPOTS OF CORROSION AND NOTED FURTHER DAMAGE IN PREVIOUS BLEND AREAS. REMOVED CORROSION FROM PREVIOUS BLENDED AREAS AS WELL AS NEWLY NOTED AREAS IAW CRJ 900 SRM 51-21-06-001-001-A01. FOUND R/H CROSSBEAM TO REQUIRE REPAIR OR REPLACEMENT DUE TO PREVIOUS BLENDED AREA ON FWD FACE (ORIGINALLY NOTED @ .020"" MATERIAL LOSS IN A NOMINAL .050"" AREA.) AFTER REMOVING FURTHER DAMAGE TO BE .032"" MATERIAL LOSS IN A NOMINAL .050"" AREA. LINE ITEM 5A SHOULD READ AS FOLLOWS. FOUND R/H CROSSBEAM TO REQUIRE REPAIR OR REPLACEMENT DUE TO PREVIOUS BLENDED AREA ON FWD FACE (ORIGINALLY NOTED @ .020"" MATERIAL LOSS IN A NOMINAL .060"" AREA.) AFTER REMOVING FURTHER DAMAGE TO BE .032"" MATERIAL LOSS IN A NOMINAL .060"" AREA. REMOVED RH FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01. INSTALLED NEW RH FS 280.00 CROSSBEAM P/N: CC670-34094JP-2S IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01. LOCATED AND DRILLED SERVICEABLE RH FS 280 CROSSBEAM (P/N: CC670-34094JP-2S) IAW CRJ 900 SRM 51-40-11-001-001-A01. APPLIED PAINT AND CIC FWD AND AFT SIDE OF RH CROSSBEAM IAW CRJ 900 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 & 51-25-16-001-001-A01."
